Authors: Dimitrijević, Ivan
Dragović, Branko 
Rakić, Zoran
Stanković, Jelena
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On nonlocal modified gravity
Journal: Chebyshevskii Sbornik
Volume: 21
Issue: 2
First page: 109
Last page: 138
Issue Date: 1-Jan-2020
Rank: M51
ISSN: 2226-8383
DOI: 10.22405/2226-8383-2020-21-2-109-138
Abstract: 
In the last hundred years many significant gravitational phenomena have been predicted and discovered by General Relativity (GR), which is still the best theory of gravity. Nevertheless, due to the great observational discoveries of 20th century some (quantum) theoretical and (astrophysical and cosmological) phenomenological difficulties of modern gravity have been motivation to search more general theory of gravity than GR. As a result, many modifications of GR have been considered. One of promising recent investigations is Nonlocal Modified Gravity. In this article we present a review of some nonlocal gravity models with their exact cosmological solutions, in which nonlocality is expressed by an analytic function of the d'Alembert-Beltrami operator 2. Some of obtained solutions contain effects which are usually assigned to the dark matter and dark energy.
Keywords: Dark energy | Dark matter | Exact cosmological solutions | General relativity | In nite derivative gravity | Nonlocal modi ed gravity
Publisher: State Lev Tolstoy Pedagogical University

Show full item record

Page view(s)

24
checked on Dec 9, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.